# SDR SWAA2021100818600

- Difficulty date: September 15, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RT ZEE CHANNEL, BS 727E & 767 ON LOWER SURFACE.   REMOVED CORROSION IAW SRM 51-10-02-0G-0.  PERFORMED UT INSP IAW  NDT P4 51-00-00, PROC 3.  FABRICATED A NEW ZEE CHANNEL IAW DWG 46A7502, TREATED, PRIMED AND INSTALLED NUT PLATES IAW AMM 51-21-72-370-804 AND 51-21-41-370-801.  LOCATED & DRILLED IAW DWG 46A7502. NSTALLED ON JOB CARD TTG8Q00483GU.
